Volume 11, Issue Supplement 1, October 2004, Pages 151 - 156
Quantization of the planar affinely-rigid body
Available Online 1 October 2004.
- https://doi.org/10.2991/jnmp.2004.11.s1.20How to use a DOI?
- This paper is a continuation of  where the classical model was analyzed. Discussed are some quantization problems of two-dimensional affinely rigid body with the double dynamical isotropy. Considered are highly symmetric models for which the variables can be separated. Some explicit solutions are found using the Sommerfeld polynomial method.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Agnieszka Martens PY - 2004 DA - 2004/10 TI - Quantization of the planar affinely-rigid body JO - Journal of Nonlinear Mathematical Physics SP - 151 EP - 156 VL - 11 IS - Supplement 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2004.11.s1.20 DO - https://doi.org/10.2991/jnmp.2004.11.s1.20 ID - Martens2004 ER -